# SDR 05FDEA01552

- Difficulty date: June 8, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 45,706 hours, 9,057 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AEA03901
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPARTMENT, FLOOR PANEL SUPPORT AT STA 1321, X= -33 TO -75 FOUND CORRODED.  (PANEL 262EF AND 262LF).  UPPER CARGO COMPARTMENT, FLOOR PANEL SUPPORT AT STA 1321, X= -33 TO -75 REMOVED AS PER SRM 51-35-01 VOLUME II.  NEW REWORKED FLOOR PANEL SUPPORT INSTALLED AS PER DWG AEA0390 AND SRM 51-35-01 VOLUME II.  CLASSIFIED MINOR REPAIR PER GMM 6-2-100.
